The Annals of Mathematical Statistics

Necessary and Sufficient Condition for Convergence in Probability to Invariant Posterior Distributions

M. Stone

Full-text: Open access

Abstract

For statistical problems based on groups, it is shown that there is convergence in probability to an invariant posterior distribution if and only if the posterior corresponds to right-invariant Haar prior and the group can support an asymptotically right-invariant sequence of proper prior distributions.

Article information

Source
Ann. Math. Statist., Volume 41, Number 4 (1970), 1349-1353.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177696911

Digital Object Identifier
doi:10.1214/aoms/1177696911

Mathematical Reviews number (MathSciNet)
MR266359

Zentralblatt MATH identifier
0225.62041

JSTOR
links.jstor.org

Citation

Stone, M. Necessary and Sufficient Condition for Convergence in Probability to Invariant Posterior Distributions. Ann. Math. Statist. 41 (1970), no. 4, 1349--1353. doi:10.1214/aoms/1177696911. https://projecteuclid.org/euclid.aoms/1177696911


Export citation